# SDR FDEA202406060775

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 16,047 hours, 7,174 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5814136
- Condition: Cracked
- Location: Bs 246 Lbl26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[MEC, LT TUNNEL, STA 246 (LBL 26.06) FLOOR BEAM, FWD SIDE, "L" BRACKET CRACKED. (PN   141T5814-136) INSTALLED NEW FABRICARTED SUPPORT (PN 141T5814-136) USING DRW 141T5814, NA: 141T5104   ALONG WITH 767 SRM 51-40-02-0G.  MINOR REPAIR
